U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

Is almost constant heartburn effect of taking glimepiride?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Glimepiride/heartbur: It could be you can only know if you stop the med and heartburn goes away.But heartburn is a common symptom among all, especiallu diabetics.Wmen have 7 times more chance of having heartburn while on this med than men.87.5men versus12.5 men in a study published may 29, 2012 in a post marketing study among patients taking this drug.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.